Show simple item record

Files in this item


Item metadata

dc.contributor.authorLee, Heejong
dc.contributor.authorLen, Yoav
dc.identifier.citationLee , H & Len , Y 2018 , ' Bitangents of non-smooth tropical quartics ' , Portugaliae Mathematica , vol. 75 , no. 1 , pp. 67-78 .
dc.identifier.otherPURE: 268424614
dc.identifier.otherPURE UUID: 63d523b9-3389-4f62-8ed7-2b555f2c0fe6
dc.identifier.otherBibtex: Yoav_Len59262385
dc.identifier.otherScopus: 85049508716
dc.identifier.otherORCID: /0000-0002-4997-6659/work/75610601
dc.description.abstractWe study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.
dc.relation.ispartofPortugaliae Mathematicaen
dc.rightsCopyright © 2018. European Mathematical Society. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at
dc.subjectTropical geometryen
dc.subjectQuartic curvesen
dc.subjectBitangent linesen
dc.subjectModuli of curvesen
dc.subjectQA Mathematicsen
dc.titleBitangents of non-smooth tropical quarticsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of St Andrews. Pure Mathematicsen
dc.description.statusPeer revieweden

This item appears in the following Collection(s)

Show simple item record